# SDR SIMA20131216001

- Difficulty date: December 16, 2013
- Submitted: December 17, 2013
- Operation: Air carrier
- Aircraft: N522AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10147
- Aircraft time: 24,788 hours, 17,273 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR LIGHTING STRIP ON FIRST OFFICER SIDE BY WING EXIT IS LOOSE.  SECURED EMERGENCY FLOOR PATH MARKING IAW CRJ-700 AMM 33-51-01.
